Differential Equations

, Volume 39, Issue 1, pp 46–50 | Cite as

Asymptotic Properties of Solutions to Systems of Nonlinear Functional-Differential Equations

  • G. P. Pelyukh


Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Asymptotic Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bellman, R. and Cooke, K., Differential-Difference Equations, New York, 1963. Translated under the title Differentsial'no-raznostnye uravneniya, Moscow: Mir, 1967.Google Scholar
  2. 2.
    Hale, J., Theory of Functional Differential Equations, New York: Springer, 1977. Translated under the title Teoriya funktsional'no-differentsial'nykh uravnenii, Moscow, 1984.Google Scholar
  3. 3.
    Driver, R.D., Arch. Rat. Mech. And Anal., 1965, vol. 19, no. 2, pp. 149-166.Google Scholar
  4. 4.
    Grimm, L.J., Proc. Amer. Math. Soc., 1971, vol. 29, pp. 467-473.Google Scholar
  5. 5.
    Pelyukh, G.P., Differents. Uravn., 1986, vol. 22, no. 9, pp. 1628-1630.Google Scholar
  6. 6.
    Samoilenko, A.M. and Pelyukh, G.P., Ukr. Mat. Zh., 1994, vol. 46, no. 6, pp. 737-747.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2003

Authors and Affiliations

  • G. P. Pelyukh
    • 1
  1. 1.National Academy of SciencesInstitute of MathematicsKievUkraine

Personalised recommendations